Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 210, NWS Atlanta, GA

February 22, 2020Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 22, 2020, 12:31 PM EST for Telfair County, Wheeler County, Georgia. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Feb 22, 2020, 12:31 PM EST (17:31 UTC)
Expired
Feb 24, 2020, 5:41 PM EST
In force
53 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Ocmulgee River at GA 149 at Scotland (SCTG1). The gauge peaked at 13.04 ft at Feb 23, 2020, 8:00 AM EST.

actionminormoderate10152002/2202/2302/2402/25
Action stage
10 ft
Minor stage
12 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

948 
WGUS42 KFFC 221731
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1231 PM EST Sat Feb 22 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC271-309-230730-
/O.NEW.KFFC.FL.W.0210.200222T1731Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200222T1715Z.000000T0000Z.UU/
1231 PM EST Sat Feb 22 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Little Ocmulgee River near Scotland.
* From this afternoon until further notice.
* At 12 PM Saturday the stage was 12 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding of the wooded
  wetlands occurs upstream and downstream from the gage on Georgia 
  Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$
7 follow-up statements
213 
WGUS82 KFFC 230026
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
726 PM EST Sat Feb 22 2020

...The Flood Warning continues for the following rivers in Georgia...
  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 

  Ohoopee River near Swainsboro affecting Emanuel and Treutlen 
  Counties 


GAC271-309-231425-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T0015Z.000000T0000Z.UU/
726 PM EST Sat Feb 22 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 715 PM Saturday the stage was 12.6 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* At 12.0 feet...Flood stage is reached. Minor flooding of the wooded
  wetlands occurs upstream and downstream from the gage on Georgia 
  Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$

GAC107-283-231425-
/O.CON.KFFC.FL.W.0203.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.200220T0945Z.200222T0130Z.000000T0000Z.UU/
726 PM EST Sat Feb 22 2020

The Flood Warning continues for
  The Ohoopee River near Swainsboro.
* Until further notice.
* At 630 PM Saturday the stage was 18.3 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* At 18.0 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Georgia Highway 
  297. 
  

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
334 
WGUS82 KFFC 231003
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
503 AM EST Sun Feb 23 2020

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 


GAC021-153-169-207-289-240003-
/O.CON.KFFC.FL.W.0167.000000T0000Z-000000T0000Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.000000T0000Z.NO/
503 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until further notice.
* At 430 AM Sunday the stage was 19 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* The river will continue falling.
* At 19 feet, minor flooding continues. The Macon Greenway Ocmulgee 
  Heritage Trail will be flooded in areas just north of the Martin 
  Luther King Boulevard bridge and the public should not use this 
  portion of the trail. In addition, the lowest sections of the 
  Charles Jones Gateway Park will flood and portions of agricultural 
  lands well downstream will be under two feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-240003-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
503 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 445 AM Sunday the stage was 27.7 feet, and nearly steady.
* Moderate flooding is occurring, and moderate flooding is forecast 
  to continue.
* Flood stage is 20 feet.
* The river will remain steady around 27.7 feet through this morning, 
  then begin falling.
* At 26 to 28 feet, moderate flooding occurs with several homes 
  surrounded by flood waters and at least 3 homes flooded near 
  Gooseneck Lane and RiverView Road.

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-240003-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200226T0600Z.000000T0000Z.NO/
503 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 445 AM Sunday the stage was 15.8 feet, and rising.
* Moderate flooding is occurring, and moderate flooding is forecast 
  to continue.
* Flood stage is 12 feet.
* The river will continue rising, reaching near 17.2 feet by early 
  Wednesday morning, then begin falling.
* At 14 feet, moderate flooding occurs with roads to homes along the 
  west side of the river in Abbeville becoming inaccessible.
  
  At 16 feet, flooding of farm lands, timberlands and access roads 
  will increase.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC271-309-240003-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T0915Z.000000T0000Z.UU/
503 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 415 AM Sunday the stage was 13 feet, and rising.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 12 feet.
* Between 12 and 14 feet, minor flooding occurs in the the wooded
  wetlands upstream and downstream from the gage on Georgia Highway 
  149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$
871 
WGUS82 KFFC 231601
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1101 AM EST Sun Feb 23 2020

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 


GAC021-153-169-207-289-240600-
/O.CON.KFFC.FL.W.0167.000000T0000Z-000000T0000Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.000000T0000Z.NO/
1101 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until further notice.
* At 10 AM Sunday the stage was 18.7 feet...and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will rise to near 21.1 feet by Wednesday evening 
  then begin falling.
* At 21 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-240600-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
1101 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 9 AM Sunday the stage was 27.6 feet...and steady.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* At 26 feet...Moderate flooding begins...with several homes 
  surrounded by flood waters and at least 3 homes begin flooding near
  Gooseneck Lane and RiverView Road.

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-240600-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200224T1800Z.000000T0000Z.NO/
1101 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 10 AM Sunday the stage was 16.1 feet...and rising.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 16.8 feet by early Tuesday 
  morning then begin falling.
* At 16 feet...Flooding of farm lands...timberlands...and access 
  roads will occur.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC271-309-240600-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/
1101 AM EST Sun Feb 23 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 10 AM Sunday the stage was 13 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues of the large flood plain 
  and wooded wetlands upstream and downstream from the gage on 
  Georgia Highway 149. 
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$
724 
WGUS82 KFFC 240316
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1016 PM EST Sun Feb 23 2020

...The Flood Warning continues for the following rivers in Georgia...
  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 


GAC271-309-241715-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/
1016 PM EST Sun Feb 23 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 9 PM Sunday the stage was 12.8 feet and falling.
* Minor flooding is occurring and expected to continue.
* Flood stage is 12 feet.
* At 12 feet, Flood stage is reached. Minor flooding of the wooded
  wetlands occurs upstream and downstream from the gage on Georgia 
  Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$
167 
WGUS82 KFFC 240928
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
428 AM EST Mon Feb 24 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 


GAC021-153-169-207-289-242328-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200228T2034Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200228T1434Z.NO/
428 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* From tomorrow afternoon until Friday afternoon.
* At 330 AM Monday the stage was 16.7 feet, and falling.
* Minor flooding is forecast to develop.
* Flood stage is 18 feet.
* The river is forecast to rise above flood stage by Tuesday 
  afternoon, then continue to rising, reaching near 19.6 feet by early 
  Thursday morning. The river is expected to fall below flood stage 
  Friday.
* At 16 feet, bankfull conditions occur along the river upstream and 
  downstream from the gage at U.S. Highway 80, or Martin Luther King 
  Boulevard. Some flooding of low lying areas occurs in portions of 
  the Ocmulgee Riverwalk and agricultural lands well downstream.
  
  At 18 feet, minor flooding begins along the river upstream and 
  downstream from the gage at U.S. Highway 80, or Martin Luther King 
  Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands 
  well downstream will be under a foot of water.

  At 20 feet, minor flooding expands with an increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail flooded north of the Martin 
  Luther King Boulevard bridge. The flood waters will be around one 
  foot deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands well 
  downstream will be under one to three feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-242328-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
428 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 345 AM Monday the stage was 27 feet, and falling.
* Moderate flooding is occurring, and moderate flooding is forecast 
  to continue.
* Flood stage is 20 feet.
* The river will continue to fall, dropping to a stage 23 feet early 
  Thursday. The river is likely to rise later in the week.
* At 26 to 27 feet, moderate flooding occurs with several homes 
  surrounded by flood waters and at least 3 homes begin to flood near  
  Gooseneck Lane and RiverView Road.

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-242328-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200224T1800Z.000000T0000Z.NO/
428 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 3445 AM Monday the stage was 16.8 feet, and rising.
* Moderate flooding is occurring, and moderate flooding is forecast 
  to continue.
* Flood stage is 12 feet.
* The river will continue rising, reaching near 16.9 feet by this 
  afternoon, then begin falling by Tuesday morning.
* At 16 feet, moderate flooding occurs with roads to homes along the 
  west side of the river in Abbeville inaccessible. The nearby park 
  and parking lot at the Abbeville boat ramp will also be flooded.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC271-309-242328-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/
428 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 415 AM Monday the stage was 12.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 12 feet.
* At 12 feet, minor flooding occurs in the wooded wetlands upstream 
  and downstream from the gage on Georgia Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$

GAC209-271-309-242328-
/O.EXT.KFFC.FL.W.0212.200224T1100Z-000000T0000Z/
/LBRG1.1.ER.200224T1100Z.200227T1200Z.000000T0000Z.NO/
428 AM EST Mon Feb 24 2020

...Flood Warning extended until further notice...

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* From this morning until further notice.
* At 345 AM Monday the stage was 14.8 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 15 feet.
* The river is forecast to rise above flood stage this morning and 
  continue rising, reaching near 17.8 feet by Thursday afternoon.
* At 15 feet, minor flooding begins as water overflows into the broad 
  swampy flood plain. Farm fields on the right bank flood. General 
  agriculture and timber interests are affected by the flooding. In 
  addition, water reaches the top of the boat ramp near the Highway 
  341 bridge.

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
174 
WGUS82 KFFC 241549
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1049 AM EST Mon Feb 24 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 


GAC021-153-169-207-289-250549-
/O.EXT.KFFC.FL.W.0167.000000T0000Z-200229T0600Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200229T0000Z.NO/
1049 AM EST Mon Feb 24 2020

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  The Ocmulgee River near Macon.
* From tomorrow late morning until late Friday night.
* At 9 AM Monday the stage was 16.4 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by tomorrow late morning and 
  continue to rise to near 20.9 feet by Thursday morning.The river 
  will fall below flood stage by Friday evening.
* At 21 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-250549-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
1049 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 9 AM Monday the stage was 26.7 feet...and falling.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* At 26 feet...Moderate flooding begins...with several homes 
  surrounded by flood waters and at least 3 homes begin flooding near
  Gooseneck Lane and RiverView Road.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-250549-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200224T1800Z.000000T0000Z.NO/
1049 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 9 AM Monday the stage was 17 feet...and steady.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* At 18 feet...Major flooding begins. Homes begin to flood on the 
  west side of the river in Abbeville just downstream from the boat 
  ramp and park. Residents will need to be evacuated by boat if not 
  already out.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC271-309-250549-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/
1049 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 10 AM Monday the stage was 12.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding of the wooded
  wetlands occurs upstream and downstream from the gage on Georgia 
  Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$

GAC209-271-309-250549-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.200225T0000Z.200228T0600Z.000000T0000Z.NO/
1049 AM EST Mon Feb 24 2020

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* From this evening until further notice.
* At 9 AM Monday the stage was 14.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 17.9 feet by early Friday morning.
* At 18 feet...Moderate flooding begins. Flooding of the access 
  road to the boat ramp near the Highway 341 bridge begins.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
732 
WGUS82 KFFC 242241
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
541 PM EST Mon Feb 24 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties

 
GAC271-309-242311-
/O.CAN.KFFC.FL.W.0210.000000T0000Z-200224T2241Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.200224T2052Z.UU/
541 PM EST Mon Feb 24 2020

The Flood Warning is cancelled for
  The Little Ocmulgee River near Scotland.
* This takes effect immediately.
* At 5 PM Monday the stage was 11.9 feet and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet, flood stage is reached. Minor flooding of the wooded
  wetlands occurs upstream and downstream from the gage on Georgia 
  Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 22, 12:00 PM EST, 31 minutes earlier.

Area forecast discussion, Feb 22, 12:00 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1200 PM EST Sat Feb 22 2020

.UPDATE...

Dewpts look to trend a bit lower this afternoon with boundary
layer mixing so leaning close to a MAV/MET blend. Otherwise fcst
looks largely on track in ridge dominated near term. Previous
discussion follows...

Baker

&&

.PREV DISCUSSION... /Issued 631 AM EST Sat Feb 22 2020/

..12Z Aviation Forecast Discussion...

PREV DISCUSSION... /Issued 235 AM EST Sat Feb 22 2020/

SHORT TERM /Today through Sunday/...

A welcome break from the rain will persist through the weekend.
Saturday is off to a chilly start with widespread subfreezing
temperatures under clear skies with near-calm winds as surface high
pressure continues to settle into the Southeast. The center of the
high will begin to shift eastward today with temperatures responding
and warming back into the 50s areawide.

The surface high will push off the Atlantic coast through Sunday
evening with brief ridging moving in at the upper levels ahead of
the next shortwave over the Southern Plains. As this next system
begins to approach, high clouds will be on the increase through the
day. Temperatures Sunday morning will warm a few degrees compared to
this morning, though most areas will still settle near freezing.
Sunday afternoon highs will range from the mid 50s north to mid 60s
south.

RW

&&

.LONG TERM /Sunday Night through Friday/...

No significant changes to the overall extended forecast trends with
this cycle. Period starts off wet and mild and ends cold and mainly
dry. Initial system at the beginning of the period continues to show
a weakening/filling upper wave lifting out of the southern plains
into the Ohio/Tennessee Valleys. Ample moisture streaming north
ahead of this system for another round of moderate rainfall.
Instability a bit more marginal with this cycle, but sufficient to
keep some isolated thunder in the forecast. Moderately cool airmass
fills in behind this system late Tuesday, however temperatures
appear to be too warm for any threat of wintry weather Tuesday night
into early Wednesday in any lingering precipitation. Much stronger
blast of cold air late Wednesday into at Wednesday night with the
next short wave digging into the region. Models still a bit stingy
with available moisture and subsequently PoPs and QPF remain
limited, but any lingering precipitation across the far north may
mix with or change over to snow before it ends overnight. A
secondary short wave swings through the large upper low into the
region Saturday, but models continue to show minimal moisture
available and only slight chance PoPs with little to no QPF.

20

&&

.AVIATION...
12Z Update...
VFR conditions will persist through the forecast period. Winds
will be westerly at 5kts or less through the day and light and
variable to near calm after 00z.

//ATL Confidence...12Z Update...
High confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  32  60  43 /   0   0   0  20
Atlanta         57  35  57  45 /   0   0   5  20
Blairsville     57  30  56  40 /   0   0   5  50
Cartersville    58  32  58  43 /   0   0   5  40
Columbus        60  33  62  48 /   0   0   0  20
Gainesville     57  33  57  43 /   0   0   5  30
Macon           59  31  61  46 /   0   0   0  10
Rome            58  31  57  43 /   0   0   5  50
Peachtree City  59  32  59  45 /   0   0   0  20
Vidalia         59  32  64  47 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW/Baker
LONG TERM....20
AVIATION...RW
Hazardous weather outlook, Feb 22, 9:52 AM EST, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
952 AM EST Sat Feb 22 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
952 AM EST Sat Feb 22 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Although the precipitation has come to an end, many creeks and rivers
are currently at very high stream flows with continued river
flooding expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is a chance of isolated thunderstorms Monday through Tuesday.
The primary threat from any thunderstorms will be occasional
lightning, heavy rain and gusty winds.

There is a chance for some wintry weather across the far north
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit impact weather reports through the web by going to
weather.gov/atlanta.

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.